[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Side effects of Statins

SNIP>>>>>>There are some rare adverse reactions to the statins which should 
be kept in mind when placed on these drugs.  Among the most 
serious is a breakdown of muscle tissue (rhabdomyolysis) which 
can damage the kidneys.  Early symptoms of this are muscle pain, 
tenderness or weakness.  Anyone experiencing these symptoms 
should consult your physician immediately.   George  <<<<<<SNIP

George, you are so right.  I first started on Zocor and after several weeks
I kept having these wierd aches in my calf, like the after effects of a
"charlie horse".   Couldn't figure it out and yes I read the long sheet that
comes with the meds.  It did say something about muscle aches, I just didn't
absorb it. Then several weeks later, my eyelid kept twitching.  Got worse
and worse til it was actually affecting my work.   Just happened to type
"eyelid twitch" into the computer and up came the info that this frequently
goes along with muscle ache as a result of taking some of the statins.
Really surprised me.  I almost never have any medical side affects on
anything.  So called my doc, he switched me to Provachol and it works fine.
Thanks for the heads up!

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml